DOI 10.1007/s11845-021-02614-2
Vigilance regarding immune thrombocytopenic purpura after COVID-19 vaccine.
Аннотация
INTRODUCTION
Based on the severity of thrombocytopenia, patients with immune thrombocytopenic purpura (ITP) are at an increased risk of mucocutaneous or major bleeding.
DISCUSSION: There has been an increased risk of ITP after administration of various vaccines like influenza, measles-mumps-rubella, hepatitis B, and diphtheria-tetanus-pertussis. The pathogenesis of vaccine-related thrombocytopenia is not completely clear and is probably caused by molecular mimicry. Till date, there have been few reported cases of thrombocytopenia in the pharmacovigilance databases after patients received the Pfizer and Moderna coronavirus disease-19 (COVID-19) vaccines.
CONCLUSION
Emergency physicians should be aware of the occurrence of vaccine-induced ITP in patients who present with bleeding manifestations, especially after the current boost in COVID-19 vaccination drive worldwide.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.